FORUMS

Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.

  • 47,612Members
  • 1,358,869Posts
  • 1,400,000Visitors
Our stories

Tillogram

Tillogram

Hi All

@tyme @AuntGlow @Jynx @rav3n @MJG017 @NightFury @Shaz51 @MissGremlin @Appleblossom @Dimity and many others I have accidentally forgotten to tag

Just letting people know I am back safely from my trip.

I had a great trip, my sport event was brilliant and then I travelled a little bit.

Not sure how much engagement I will have with forums as only just returned to this cold weather!

I'm not sure what's been happening, but I hope everyone is well.

1278 replies

871 - 880 of 1,278

In response to: Tillogram

Re: Tillogram

Never any pressure to be online to respond to messages within any timeframe @Till23 , and I mean that truely - not just because that is the premise of the forums, but also because I want you to put YOUR needs first. 😍 (I suck at doing this too, but I'm practicing lol).

I too have concerns about myself with regard to the cost of health and (if I can't work) accommodation, etc. And feel the pressure/need/want to "pull my own weight" and be financially self-sufficient. I think that if you can give back without causing harm/deterioration to yourself, then that is great. But what I also love about our social support system is that we (as Australians) all chip in when we can to help support others when they can't (i.e. via taxes, and in some cases we can also choose to do more via charity or volunteer too).

I don't know what work you used to do, and I respect your choice for privacy in that 😊, but I know you have mentioned it has been "helping" professions/jobs. How many years of helping others have you done through work?

It doesn't matter that you were paid for it - from what I have seen (read) of your personality and heart, I put my money on it that you genuinely cared and would have advocated to support your clients/customers as much as you were professionally able to. I bet you were one who others would say went "above and beyond". And not to mention all those years you also paid taxes. I reckon you can consider that all a down-payment on being supported yourself during retirement. 😍 And continuing to volunteer? I hope it brings you joy/satisfaction, rather than a feeling of obligation or requirement.

I am feeling more comfortable now that my GP has agreed to me having some time off at the start of the year to try to recover and reengage with life to find a way that is able to be coped with sustainably. And I feel better having spoken to an experienced HR person today about it and how to tell my manager that I will be taking leave with possible extension of leave.

I would love to hear how you found making the silicone mould, what product(s) you used, and if you have any tips. I have often thought I would like to try to do that, to then be able to make my own plaster moulds for 3d figures to paint. But I have never used silicone or latex or made moulds, so I am a little nervous to buy and unknown product online (as they are not really cheap) with limited instructions. I find mixing plaster of paris to the right consistency hard! so I am worried I would struggle with a 2-part silicone/latex.

I hope your time away from forum-land is positive and you fit in plenty of downtime for yourself to unwind and feed your soul.

In response to: Tillogram

Re: Tillogram

@tyme Hello lovely how are you? How’s today?

Thank you for sharing your experience with tapering. I’m glad you were able to do a slow taper. It’s the best way for people as the side effects are intolerable. Unfortunately I’m in a terrible situation.

There’s been a discussion but my GP says he’s in control and wants it done on his timeline. I’m really stuck.

In response to: Tillogram

Re: Tillogram

@tyme Hello lovely how are you? How is your weekend?

Im certainly stuck that is for sure. The mental health team had their psychiatrist call GP and they spoke. The mental health team service don’t allow the psychiatrist to take on patients but can give the GP medicine and tapering advice. So while I’m a patient of the mental health service I’m not the psychiatrists patient. The psychiatrist and GP disagree. But problem is I’m being badly affected and GP is upset with me as I wouldn’t further reduce the medicine yesterday. Psychiatrist says hold the taper. That it should take a year. GP says no it should take 6 weeks.

All this conflict is only making this worse. I’m trying hard to get through it. It’s so hard.

In response to: Re: Tillogram

Re: Tillogram

Oh no... @Cuddlebear

I really don't know what to say because you are the one struggling.

When I even taper a little, I have very serious physical effects. The GP said I can be off them in a few weeks, but I chose to taper it over years. With each taper, I have a solid plan. I make sure I'm relaxed, working less, exericising, eating properly and monitoring how I go.

Psych meds are no small thing.

Please take care of yourself and I hope there will be some agreeance so you are not stuck in the middle.

@Till23 , hope you are okay.

In response to: Tillogram

Re: Tillogram

Hi @Cuddlebear I am sorry you are still dealing with the medication tapering.

In May 2025, The Australian GP college just accepted the Maudsley antidepressant tapering guidelines.

Sounds like your GP needs to read them.

In those guidelines compounding medications to allow even more gradual incremental decreases are recommended.

Graduated tapering is not that new. Not sure if you are able to get in to another GP for a second opinion but that's a definite option.

In response to: Re: Tillogram

Re: Tillogram

Hi @AlwaysMyself I seem to have been very busy lately. Other possibility is I'm not as good as doing multiple things anymore.

Yes it's true that I paid taxes for over 40 years, but that doesn't change my wish to continuing helping other people, wherever I can. I know that not everyone is in a position or wants to volunteer but it has the other advantage of giving me a purpose, which I feel I need.

It sounds good that your GP is agreeing to time off and HR sound supportive.

You seem to have done well, negotiating the GP certificate and HR that's great

In response to: Re: Tillogram

Re: Tillogram

Hey @tyme

One foot in front of the other.

Struggling on but I've got plenty of things to be grateful for so can't complain

In response to: Re: Tillogram

Re: Tillogram

Thinking of you lots tomorrow, a another big day @Till23

In response to: Re: Tillogram

Re: Tillogram

Well I'm not working or doing anything important @Shaz51

In response to: Re: Tillogram

Re: Tillogram

@Till23 really interesting re: the prescribing protocol, thank you for sharing. I just googled it and reading a little about it. It is very interesting to me also to read that a common side-effect in antidepressant withdrawal is "‘Electric-shock’ sensations in the head (often on moving eyes), or in limbs" (as described in one thing I read). I get this with my current medication if I forget to take it in the morning (used to be within a few hours, now days is only after half a day or so; i've been on it for over 10 years now). When I first experienced it and described it to my psychiatrist at the time that was prescribing it they had never heard of this side-effect! Now granted this was back in around 2012 I think, and I don't know if much was published back then about these effects. But it is validating to read that this is now known to be a common experience side-effect.

@Cuddlebear did I mention that I will have to come off medication for the clinical trial? I have no idea how my body and mind will respond, except that I will no doubt get those electric shock feeling that make me unable to walk and drive when at their worse.

But of course the trial don't want me to commence coming off the medication until the trial invovlement is certain, and the eligibility enrolment won't be started until mid-January. So it sounds like I will have at most 2 months to taper over (I am on the maximum dose). Thank goodness I am not on the "worst" of the SNRI to taper off. My mother is concerned about by mood when I taper, but that is the least of my concerns lol - moods I can handle, esp if I have hope the clincial trial may help. Not looking forward to the dizziness and 'brain zaps' I get with a missed dose.

@Till23 the volunteer work you do is important. 😊 You have a big heart for people, and it is lovely you choose to express it through volunteer work. I suspect you may be similar to me though in needing to also keep in check how empty/full your own cup of energy is, to ensure you are giving from overflow and not dipping into limited reserves.

I hope your craft project is working out! You have encouraged me to try out some silicone moulding in maybe Jan when I have some time off work at home.

871 - 880 of 1,278